# SDR CA090710004

- Difficulty date: June 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 33147500
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RT HYD FLUID DEPLETED IN FLIGHT.  PILOT CALLED DURING FLIGHT TO REPORT RT HYD FLUID LEVEL WAS DEPLETING.  CAPTAIN IS DIVERTING FLIGHT TO NEAREST SUITABLE AIRPORT.  LAST LOOK BEFORE DIVERTING PILOT SAID RT HYD LEVEL WAS 16 PERCENT.  UPON LANDING,  RT FLUID LEVEL WAS 6 PERCENT.  PILOT ADVISED HE HAD 3000 PSI UNTIL HE SHUTDOWN  ENGINES AT FBO.  MX FOUND INBD B-NUT ON OTBD BRAKE ACCUMULATOR WAS LOOSE AND ALLOWING FLUID LEAKAGE.  MX TIGHTENED B-NUT.  OPS GOOD.
